# SDR FDEA201204261590

- Difficulty date: April 26, 2012
- Submitted: April 27, 2012
- Operation: Air carrier
- Aircraft: N10060
- Make and model: Doug MD-10-10F
- Aircraft serial: 46970
- Aircraft time: 58,068 hours, 22,830 cycles
- System (JASC): 7710 · Power Indicating System
- Part: Warning Light
- Condition: False Activation
- Location: Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

ENGINE FAIL LIGHT ON.  REJECTED T/O BY 96 KIAS.  ACFT SET FOR AUTO THROTTLE TAKE OFF, NR 1 THROTTLE LAGGED 2 & 3. CLEARED DUST AND DEBRIS FROM AUTO CLUTCHES AND ACCOMPLISHED RTS TEST OF NR 1FCC (THRUST CONTROL MODULE) AND NR 2 FCC - RESULTS WERE FCC-1 ALL RTO TESTS PASSED WITH NORMAL THROTTLE  MOVEMENT (FWD / AFT) NR 2 FCC ALL RTO TESTS PASSED  WITH NORMAL THROTTLE MOVEMENT (FWD / AFT) SEVERAL TIMES  ACCOMPLISHED MPA RUN   PER MD-10-10 JRH ON NR 1, 2, & 3 ENGINES ALL READINGS WITHIN LIMITS. POWERPLANT ALIGNMENT TEST  AT 85% AND 90% N1 TEST GOOD WITH NR 1 AND 3 ALIGNED & 2 1/4 KNOB AHEAD (ALL WITHIN   LIMITS).
